# SDR SWAA2024041160300

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA SIDEWALL SUPPORT FRAME FLANGE SMALL CRACK AT RADIOUS CUT ABOVE L-1 DOOR CUTOUT BS 312.   PERFORMED A REPAIR AT STA 312 PER EA M-22-153-01244.
